Skip to main content

Overcoming data sparseness and parametric constraints in modeling of tree mortality: a new nonparametric Bayesian model Article uri icon

Complete Citation

  • Metcalf, C. Jessica E., McMahon, Sean M., and Clark, James S. 2009. "Overcoming data sparseness and parametric constraints in modeling of tree mortality: a new nonparametric Bayesian model." Canadian Journal of Forest Research-Revue Canadienne De Recherche Forestiere 39 (9):1677-1687. https://doi.org/10.1139/X09-083